# SDR 96UAL900215

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Component: Airesearch, 39268811MOD
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH 7,000 FEET, GOT NR 1 ENGINE FIRE WARNING FOR 3 SECONDS THEN WENT OUT.  SHUT DOWN NR 1 ENGINE.  FLIGHT ATTENDANT REPORTED STRANGE NOISE FROM ENGINES.  MAINTENANCE FOUND A CONTAINED STARTER FAILURE.  UNDER INVESTIGATION.  SUPPLEMENTAL DATA UPDATE:  REPLACED STARTER, STARTER SWITCH AND GUARD, STARTER SHUTOFF VALVE, STARTER DEFLECTOR, CSD HOSE, AND STARTER VALVE ARM SWITCH.
